2 results for P. Jeyanthi.

Parameters for your search query:
Keyword    P. Jeyanthi

Open AccessArticle
Export: RIS | BibTeX | EndNote
One Modulo Three Mean Labeling of Graphs
American Journal of Applied Mathematics and Statistics. 2014, 2(5), 302-306. DOI: 10.12691/ajams-2-5-2
Pub. Date: September 04, 2014Views: 15734Downloads: 10224
Open AccessArticle
Export: RIS | BibTeX | EndNote
Total Domination Subdivision Number in Strong Product Graph
American Journal of Applied Mathematics and Statistics. 2014, 2(4), 216-219. DOI: 10.12691/ajams-2-4-7
Pub. Date: August 04, 2014Views: 12158Downloads: 6984
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types